zbMATH — the first resource for mathematics

Characterization of epimorphisms of nets by normal decompositions. (English) Zbl 0395.51003
51A10 Homomorphism, automorphism and dualities in linear incidence geometry
51A45 Incidence structures embeddable into projective geometries
Zbl 0327.20022
Full Text: EuDML
[1] Bruck R. H.: Finite nets, I. Numerical invariants. Canad. Journ. Math. 3 (1951), 74-107. · Zbl 0042.38802
[2] Corbas V.: Omomorfismi fra piani proectivi. Rendic. Mat. 23 (1964), 316-330. · Zbl 0151.26102
[3] Havel V.: Homomorphisms of nets of a fixed degree, with singular points on the same line. Czech. Math. J. (1975).
[4] Havel V.: Určení epimorfismu sítí úplným vzorem jednoho nesingulárního bodu. rozmnožené texty VUT Brno 1974.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.